# SDR HEEA079409

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 13,259 hours
- Engine: Allsn 250C30P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 174000101
- Part serial: 4879
- Condition: Damaged
- Location: Engine Oil
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE OIL FILTER BYPASS BUTTON WEAK.
